# SDR SWAA2022030244966

- Difficulty date: January 13, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 55,619 hours, 32,743 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Hinge
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HINGE PANEL 344GB IS CRACKED AT OUTBOARD CUTOUT / REPAIRED CRACK AT O/B CUTOUT ON PANEL 344GB. IAW B737-700 SRM 55-20-01-2R-4 REPAIR 4; SRM 51-70-04-2R-10 REPAIR 10; SRM 51-70-04-2R-0 REPAIR 0; AMM 51-21-99-300-301 (A80188) (A54069) (A44704)
